# SDR SWIA2020082051884

- Difficulty date: July 31, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 FS.295 HAS CORROSION AT 1EA. FASTENER HOLE.    REPAIRED FLOOR BEAM AT LBL9 FS.295 AT 1EA. FASTENER HOLEREF REO. SEE CONTINUE CARD FOR DETAILS.
